Sun Guang-fu. Uniformly Higher Order Accurate Extrapolations to Solution of Uniformly Convergent Discretization Methods for Singularly Perturbed Problems[J]. Applied Mathematics and Mechanics, 1990, 11(3): 253-258.
Citation: Sun Guang-fu. Uniformly Higher Order Accurate Extrapolations to Solution of Uniformly Convergent Discretization Methods for Singularly Perturbed Problems[J]. Applied Mathematics and Mechanics, 1990, 11(3): 253-258.

Uniformly Higher Order Accurate Extrapolations to Solution of Uniformly Convergent Discretization Methods for Singularly Perturbed Problems

  • Received Date: 1989-10-07
  • Publish Date: 1990-03-15
  • We discuss the uniformly higher order accurate extrapolations, which are based on the uniform expansion for global error, to solutions of uniformly convergent discretization methods for singularly perturbed problems. By applying the approach to the in-Allen-Southwell scheme for a non-self-adjoint problem, we obtain an extrapolation solution which is uniformly convergent with order two. We confirm the result by numerical calculations.
  • loading
  • [1]
    Doolan,E.P.,J.J.H.Miller and W.H.A.Schilders,Uniform Numerical Methods for Problems with Initial and Boundary Layers,Boole Press,Dublin(1980).
    [2]
    Podkorytov,E.M.,An extrapolation method for raising the accuracy of approximate solutions for the equation εy"(x)+by'(x)-c(x)y(x)=f(x),Differential Equations with a Small Parameter,Akad.Nauk SSSR,Ural.Nauchn.Tsentr.,Sverdlovsk(1980),118-129,157.
    [3]
    苏爆城,外推法对奇异摄动间题数值解的应用,应用数学和力学,6, 4 (1985), 289-307.
    [4]
    Kellogg,R.B.and A.Tsan,Analysis of some difference approximations for a singular perturbation problem without turning points,Math.,32(1978),1025-1039.
    [5]
    Smith,D.R.,The multivariable method in singular perturbation analysis,SIAM Rev.,17(1975),221-273.
    [6]
    林鹏程、孙光甫,奇异摄动问题的一类非完全指数拟合差分格式,应用数学和力学,8,12 (1987),1085-1074.
    [7]
    Berger,A.E.,J.M.Solomon and M.Ciment,An analysis of a uniformly accurate difference method for a singular perturbation problem,Math.Comp.,37(1981),79-94.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1727) PDF downloads(501) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return